Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 13, NWS Nashville, TN

April 28, 2013Grundy County, Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 28, 2013, 1:54 PM CDT for Grundy County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2013, 1:54 PM CDT (18:54 UTC)
Expired
Apr 28, 2013, 5:00 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

County Grundy County, TN

The radar

The Northeast Alabama radar (KHTX), 51 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS54 KOHX 281854
FFWOHX
TNC061-282200-
/O.NEW.KOHX.FF.W.0013.130428T1854Z-130428T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
154 PM CDT SUN APR 28 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GRUNDY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 150 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING 
  ALONG HIGHWAY 50...NEAR THE TOWN OF PELHAM...AND HIGH WATER HAS 
  RESULTED IN THE CLOSURE OF AT LEAST A PORTION OF THAT HIGHWAY.
  
  DOPPLER RADAR INDICATES THAT PARTS OF SOUTHERN GRUNDY COUNTY 
  HAS RECEIVED BETWEEN TWO AND THREE INCHES OF RAIN IN THE LAST
  THREE HOURS. EVEN THOUGH RAIN HAS NOW MOVED OUT OF THE AREA...
  RUN OFF WILL CONTINUE TO PRODUCE FLASH FLOODING FOR AT LEAST THE 
  NEXT SEVERAL HOURS. 

* FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF
  SOUTHERN GRUNDY COUNTY...INCLUDING THE TOWNS OF COALMONT AND
  PELHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3529 8591 3534 8590 3535 8588 3536 8588
      3538 8587 3538 8588 3542 8587 3544 8561
      3532 8573 3527 8588

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 10:26 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Apr 28, 10:26 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 AM CDT SUN APR 28 2013

.UPDATE...
SURFACE FRONT MOVING THROUGH MIDDLE TENNESSEE AT THIS TIME WITH
SHOWERS AND A FEW THUNDERSTORMS STILL OCCURRING ALONG THE PLATEAU
DOWN INTO NORTHERN ALABAMA. SHORT RANGE MODELS SHOW THIS ACTIVITY
PULLING EAST AS WE GO THROUGH THE DAY BUT WILL KEEP SHOWERS AND A
FEW THUNDERSTORMS GOING THROUGH THE AFTERNOON ALONG THE PLATEAU.
WILL TRIM POPS BACK WEST OF PLATEAU FOR AFTERNOON.

WILL LET FLASH FLOOD WATCH EXPIRE AT 10 AM CDT. TEMPS LOOK ON
TRACK BUT MAY NEED TO BE TWEAKED.

.HYDROLOGIC...

AT 930 AM CDT CUMBERLAND RIVER AT NASHVILLE WAS AT 30.74 FEET AND
THE NEW FORECAST SHOWS IT CRESTING AT 33.2 FEET AT 7 PM CDT TODAY.
THIS IS BELOW THE FLOOD STAGE OF 40.0 FEET.

THE CUMBERLAND RIVER AT CLARKSVILLE WAS AT 45.84 INCHES AT 9 AM
CDT AND FORECAST TO CREST AT 46.5 FEET 1 PM CDT.

PORT ROYAL WAS AT 36.25 FEET AT 930 AM CDT AND FORECAST TO CREST
CLOSE TO MODERATE FLOOD AT 37.7 FEET AT 1 PM CDT TODAY.

HARPETH RIVER AT KINGSTON SPRINGS FORECAST TO CREST AT 22.0 FEET AT
7 PM CDT TODAY. THE RIVER WAS AT 19.04 FEET AT 930 AM CDT THIS MORNING.

MORE RIVER INFORMATION ON STAGES CAN BE FOUND AT WEATHER.GOV.

BOYD

&&

.PREV DISCUSSION... /ISSUED 655 AM CDT SUN APR 28 2013/

UPDATE...FOR 12Z AVIATION DISCUSSION.

AVIATION...12Z AVIATION DISCUSSION.
UNCERTAINTIES...CEILING FLUCTUATIONS BETWEEN IFR/MVFR/VFR THRU 28/18Z AND
IMPACTS OF RAINFALL AT CSV THRU 28/18Z. STILL EXPECTING SIGNIFICANT
FLUCTUATIONS IN CEILINGS THRU AT LEAST 28/18Z AS SFC FRONT/UPPER LEVEL
TROUGHING BEGIN TO MOVE E OF MID STATE. RIDING INFLUENCES SLOWLY BUILD
INTO MID STATE AFTER 28/18Z WITH CEILINGS ALMOST ALL ABOVE VFR BY 28/17Z...
EXCEPT CSV WHERE MVFR CEILINGS WILL PERSIST EVEN THRU 29/12Z. WITH AMOUNT
OF LOW LEVEL MOISTURE PREVALENT...EXPECT MVFR FOG TO DEVELOP AFTER 29/06Z
ALSO WITH IFR FOG POSSIBLE CSV AS SFC WINDS BECOME LIGHT.

PREV DISCUSSION... /ISSUED 349 AM CDT SUN APR 28 2013/

DISCUSSION...
WILL CANCEL ROUGHLY THE WEST HALF OF THE FLASH FLOOD WATCH WITH
THE ISSUANCE OF THIS MORNING/S FORECAST PACKAGE...BUT WILL
CONTINUE THE WATCH FOR THE EAST HALF UNTIL ITS ORIGINAL ENDING
TIME OF 15Z.  WATER VAPOR SATL IMAGERY SHOWS MUCH DRIER AIR MOVING
INTO WESTERN MIDDLE TN SO POTENTIAL FOR FLASH FLOODING IN THAT
AREA IS DECREASING. THE THREAT REMAINS IN THE EAST THIS MORNING
WITH MOIST LOW LEVEL JET IMPINGING ON THE WEAK WARM
FRONT...UNDERNEATH DIFL FLOW ALOFT.

THE UPPER LEVEL LOW AND ASSOCIATED TROF WHICH CAUSED WIDESPREAD
HEAVY RAIN OVERNIGHT WILL CONTINUE MOVING EASTWARD THRU THE OHIO
VALLEY TODAY. THIS WILL CAUSE A WEAK COLD FRONT TO MOVE ACROSS
MIDDLE TN TODAY...ALLOWING FOR SOME LOW LEVEL DRYING IN WEST
COUNTIES THIS MORNING...AND IN THE EAST COUNTIES THIS AFTERNOON.

THE H5 LOW WILL CONTINUE MOVING AWAY FROM TN ON MONDAY WHILE A
WEAK H5 RIDGE BEGINS TO BUILD ACROSS THE REGION. THIS WILL ALLOW
MAX TEMPS TO INCREASE MONDAY WITH A FURTHER INCREASE ON TUESDAY AS
MOST PLACES EXCEED 80 DEGREES.

AN INTERESTING PATTERN SETS UP BY MID WEEK. MODELS GENERALLY AGREE
ON WEAK H5 LOW DEVELOPING ALONG THE GULF COAST. SOUTHEASTERLY MID/UPPER
LEVEL FLOW BETWEEN THIS LOW AND THE H5 RIDGE OVER THE EASTERN OHIO
VALLEY WILL GRADUALLY INCREASE MOISTURE ACROSS THE CWA.  MEANWHILE...
A LARGER/STRONGER H5 TROF IS FORECAST TO DEVELOP AND MOVE INTO THE
CENTRAL U.S. ON WED/THU...THEN CLOSE OFF BY FRIDAY. STILL LOTS OF
UNCERTAINTY ON THE LATE WEEK FORECAST BUT MODEL SOLUTIONS ARE MUCH
CLOSER NOW THAN THEY WERE 24 HOURS AGO. FOR NOW...IT APPEARS THIS
PATTERN WILL BRING COOLER AIR TO OUR REGION BUT THE COLDEST AIR
SHOULD REMAIN TO OUR NW...WITH A CHANCE FOR SHOWERS AND
THUNDERSTORMS CONTINUING INTO NEXT WEEKEND.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR TNZ009>011-
028>034-061>066-075-077>080.

&&

01
Hazardous weather outlook, Apr 28, 5:00 AM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT SUN APR 28 2013

TNZ009>011-028>034-061>066-075-077>080-291000-
MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
500 AM CDT SUN APR 28 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES THROUGH THE MID MORNING HOURS FOR
LOCATIONS EAST OF INTERSTATE 65 AS ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL PRODUCE SOME POCKETS OF HEAVY RAINFALL...WHICH
WILL CONTINUE TO CAUSE LOCALIZED FLOODING PROBLEMS...ESPECIALLY
FOR SMALL STREAMS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ005>008-022>027-056>060-093>095-291000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
WAYNE-LAWRENCE-GILES-
500 AM CDT SUN APR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

31

In the hours before

Local storm report, Apr 28, 9:41 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
941 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            8 SW NASHVILLE          36.09N  86.89W
04/28/2013                   DAVIDSON           TN   PUBLIC

            ONE AND A HALF FEET OF WATER IN PARKING LOT OF HARPETH
            VALLEY GOLF CENTER ON OLD HICKORY PIKE.

&&

EVENT NUMBER OHX1300397

19
Special weather statement, Apr 28, 10:34 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 AM CDT SUN APR 28 2013

TNZ005>010-022>031-056>064-075-077-093>095-282345-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE...
HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...
MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI
1034 AM CDT SUN APR 28 2013

...HEAVY RAINS SATURDAY AND SATURDAY NIGHT PRODUCE RISES ON AREA
RIVERS...

...CUMBERLAND RIVER AT NASHVILLE CURRENTLY EXPECTED TO REMAIN
BELOW FLOOD STAGE...

A NUMBER OF RIVERS...CREEKS AND STREAMS IN MIDDLE TENNESSEE HAVE
SHOWN SIGNIFICANT RISES THIS MORNING...IN RESPONSE TO THE RECENT
HEAVY RAINS. SOME RIVERS ARE CURRENTLY IN FLOOD...INCLUDING THE
CUMBERLAND RIVER AT CLARKSVILLE...THE RED RIVER AT PORT
ROYAL...AND MILL CREEK AT ANTIOCH. THE HARPETH RIVER AT KINGSTON
SPRINGS IS FORECAST TO REACH FLOOD STAGE EARLY THIS AFTERNOON.
FLOOD WARNINGS HAVE BEEN ISSUED FOR ALL OF THESE LOCATIONS.

AT 930 AM CDT...THE CUMBERLAND RIVER AT NASHVILLE WAS AT 30.74
FEET AND IS FORECAST TO CREST BELOW FLOOD STAGE...AT 33.2 FT...AT
700 PM THIS EVENING. FLOOD STAGE IN NASHVILLE IS 40 FEET.

EVEN THOUGH THE CUMBERLAND RIVER IN NASHVILLE IS NOT FORECAST TO
REACH FLOOD STAGE...YOU CAN EXPECT A LEVEL OF 33.2 FEET TO BRING
WATER INTO LOW LYING AREAS AONG THE RIVER...INCLUDING THE
RIVERFRONT LANDING AND RECREATION AREAS NEAR LP FIELD. IF
ADDITIONAL WATER RELEASES ARE MADE FROM OLD HICKORY DAM LATER
TODAY...IT IS POSSIBLE THAT WATER COULD REACH THE SECOND GRASSY
AREA OF THE RIVERFRONT LANDING AND COVER MOST OF THE RECREATION
AREAS ON THE EAST SIDE OF THE RIVER NEAR LP FIELD. HOWEVER...ONCE
AGAIN...THE CUMBERLAND RIVER AT NASHVILLE IS NOT FORECAST TO REACH
FLOOD STAGE.

EVEN THOUGH THE RAINS HAVE ENDED ACROSS THE AREA...RIVER LEVELS
WILL CONTINUE TO RISE FOR THE REMAINDER OF THE DAY AND INTO THIS
EVENING. ADDITIONAL FLOOD WARNINGS AND FLOOD STATEMENTS WILL BE
ISSUED AS NEEDED.

LAT...LON 3547 8784 3549 8780 3549 8778 3535 8761 3515 8795 3519
8799 3529 8799 3530 8801 3530 8802 3533 8802

19
Local storm report, Apr 28, 12:21 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1221 PM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      2 NE HENDERSONVILLE     36.31N  86.58W
04/28/2013                   SUMNER             TN   EMERGENCY MNGR

            WATER RESCUE INVOLVING A VECHILE... AT SAUNDERSVILLE
            ROAD CLOSE TO WESSINGTON PLACE ROAD... BEHIND SAMS CLUB.

&&

EVENT NUMBER OHX1300398

19
Local storm report, Apr 28, 12:24 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 PM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      3 SE GALLATIN           36.35N  86.41W
04/28/2013                   SUMNER             TN   EMERGENCY MNGR

            WATER RESCUE...INVOLVING A VECHICLE...AT NEWTON LANE
            NEAR STEAM PLANT ROAD DUE TO FLOODING IN LOW LYING AREA.

&&

EVENT NUMBER OHX1300399

19
Local storm report, Apr 28, 12:27 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 PM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      8 E GALLATIN            36.38N  86.31W
04/28/2013                   SUMNER             TN   EMERGENCY MNGR

            WATER RESCUE...VECHICLE RELATED...IN CASTALIAN SPRINGS
            AT OLD HIGHWAY 25 AND LACKEY STREET...DUE TO FLOODING OF
            NEARBY CREEK.

&&

EVENT NUMBER OHX1300400

19
Local storm report, Apr 28, 12:30 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 PM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      2 E GOODLETTSVILLE      36.33N  86.67W
04/28/2013                   SUMNER             TN   EMERGENCY MNGR

            WATER RESCUE...VEHICLE RELATED...AT TWELVE STONES RIVER
            CREEK SUBDIVISION...NEAR MOSS WRIGHT PARK...DUE TO
            FLOODING ALONG MANSKERS CREEK.

&&

EVENT NUMBER OHX1300401

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningOHXMontgomery33 min
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart30 min
Apr 27, 7:23 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner9 hr
Apr 27, 7:38 PM CDTSpecial Weather StatementOHXWayne52 min
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXPerry49 hr
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXCheatham23 hr
Apr 27, 7:46 PM CDTTornado WarningOHXCheatham, Dickson, Montgomery29 min
Apr 27, 8:10 PM CDTTornado WarningOHXCheatham, Montgomery, Robertson35 min
Apr 27, 8:26 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 27, 8:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery34 min
Apr 27, 8:56 PM CDTSevere Thunderstorm WarningOHXSumner34 min
Apr 27, 9:47 PM CDTFlash Flood Warning EmergencyOHXStewart6 hr
Apr 27, 10:05 PM CDTFlash Flood WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Apr 27, 10:48 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry27 min
Apr 27, 10:51 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more3 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXStewart56 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXMontgomery32 hr
Apr 27, 11:19 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson, Wilson4 hr
Apr 27, 11:37 PM CDTFlash Flood WarningOHXHickman, Lewis, Perry6 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:55 PM CDTFlash Flood WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery3 hr
Apr 28, 12:17 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson31 hr
Apr 28, 1:01 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson42 hr
Apr 28, 1:17 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more12 hr
Apr 28, 1:31 AM CDTTornado WarningOHXBedford, Rutherford29 min
Apr 28, 1:42 AM CDTRiver Flood WarningOHXDavidson5 hr
Apr 28, 1:59 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren31 min
Apr 28, 2:48 AM CDTRiver Flood WarningOHXDavidson8 hr
Apr 28, 2:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson41 hr
Apr 28, 3:01 AM CDTAreal Flood WarningOHXCheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more10 hr
Apr 28, 6:28 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:52 AM CDTRiver Flood AdvisoryOHXCheatham12 hr
Apr 28, 8:48 AM CDTRiver Flood WarningOHXDavidson6 hr
Apr 28, 9:03 AM CDTRiver Flood AdvisoryOHXDavidson34 hr
Apr 28, 9:33 AM CDTRiver Flood WarningOHXMontgomery53 hr
Apr 28, 9:45 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 10:18 AM CDTRiver Flood WarningOHXCheatham4 hr
Apr 28, 10:34 AM CDTSpecial Weather StatementOHXWayne8 hr
Apr 28, 11:10 AM CDTRiver Flood AdvisoryOHXHickman64 hr
Apr 28, 11:22 AM CDTRiver Flood AdvisoryOHXGiles7 hr
Apr 28, 11:29 AM CDTRiver Flood AdvisoryOHXDavidson14 hr
Apr 28, 11:50 AM CDTRiver Flood WarningOHXDavidson3 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson14 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson24 hr
Apr 28, 2:31 PM CDTSpecial Weather StatementOHXWayne6 hr
Apr 28, 4:57 PM CDTRiver Flood AdvisoryOHXGrundy20 hr
Apr 28, 5:03 PM CDTRiver Flood WarningOHXHickman27 hr

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.